| Catalog Number |
125040 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the device did not inflate post insertion in the theatre".As a result, the patient was extubated and a new lma unique was inserted.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).One unit was received for evaluation.Sample size was the sample as complaint description.From the visual inspection no abnormality found.Leak test was performed to actual complaint sample to review the functionality of the device.Cuff been soaked into the water and no presence of bubble at cuff area & jointing found.By deflating the cuff fully and inflate the cuff as per the instruction for use.No abnormality found, cuff can be inflated and deflated normally.This step was executed 10 times.A device history record review was performed, and no relevant findings were identified.Since functional test already been performed to the actual complaint sample and no abnormality found, complaint concluded as no problem found on sample.This complaint identifies as non-manufacturing related since no problem found on sample.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description